Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Radiation of Langmuir solitons

Title data

Karpman, V. I. ; Schamel, Hans:
Radiation of Langmuir solitons.
In: Physics of Plasmas. Vol. 4 (1997) Issue 1 . - pp. 120-124.
ISSN 1089-7674
DOI: https://doi.org/10.1063/1.872281

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 14 Jan 2021 08:28
Last Modified: 14 Jan 2021 08:28
URI: https://eref.uni-bayreuth.de/id/eprint/61756